# SDR YENA2025030300216

- Difficulty date: February 27, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 01452
- Aircraft time: 85,674 hours, 31,456 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: LEFT WING T/E STRUCTURAL RIB IS CORRODED ON THE UPPER ATTACH FLANGE BETWEEN APPROX RIB 20 AND 21 ON THE AFT SIDE OF THE AFT SPAR; (RESOLVED ON W/O: 1355989 TASKCARD: NR-00004) REF HAECO WO 169006 NR 32271 FOR WORK PERFORMED;  REMOVED AND REPLACED RIBLET SUPPORT IAW AIRBUS DWGD57541714 CAPSEALED FASTENERS ON RIBLET SUPPORT IAW A320 SRM 51-24-00 (LEAK CHECK ON NR 32152) AND DWG D57541714. SDR APPLIED TO LOG PAGE 4156214, AND MX220 CREATED.
